Journal of the Mathematical Society of Japan

On projective transformations of Riemannian manifolds.

Yoshihiro TASHIRO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 11, Number 3 (1959), 196-204.

Dates
First available in Project Euclid: 18 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261148277

Digital Object Identifier
doi:10.2969/jmsj/01130196

Mathematical Reviews number (MathSciNet)
MR0123274

Zentralblatt MATH identifier
0096.15701

Subjects
Primary: 53.60
Secondary: 53.70

Citation

TASHIRO, Yoshihiro. On projective transformations of Riemannian manifolds. J. Math. Soc. Japan 11 (1959), no. 3, 196--204. doi:10.2969/jmsj/01130196. https://projecteuclid.org/euclid.jmsj/1261148277


Export citation